Journal of Mathematical Biology

, Volume 12, Issue 1, pp 101–114

Coexistence properties of some predator-prey systems under constant rate harvesting and stocking

  • F. Brauer
  • A. C. Soudack
Article

DOI: 10.1007/BF00275206

Cite this article as:
Brauer, F. & Soudack, A.C. J. Math. Biol. (1982) 12: 101. doi:10.1007/BF00275206

Abstract

The global behaviour of a class of predator-prey systems, modelled by a pair of non-linear ordinary differential equations, under constant rate harvesting and/or stocking of both species, is presented. Theoretically possible structures and transitions are developed and validated by computer simulations. The results are presented as transition loci in the F-G (prey harvest rate-predator harvest rate) plane.

Key words

Predator-prey systems Harvesting Stability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag GmbH & Co KG 1981

Authors and Affiliations

  • F. Brauer
    • 1
  • A. C. Soudack
    • 2
  1. 1.Department of MathematicsUniversity of Wisconsin-MadisonMadisonUSA
  2. 2.Department of Electrical EngineeringUniversity of British ColumbiaVancouverCanada

Personalised recommendations